# SDR AWXA0000630

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SIDE CHORD CRACKED AT FS 178, LBL 26, WL 207.  REMOVED DAMAGED PORTION OF CHORD, FAB''D SPLICE AND FILLER, INSTALLED REPAIR PARTS IAW ER 15-53-12-00-00228-DL1.
